| Model Number |
500AVHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.The srt replaced the venous bpm probe.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the blood parameter monitor (bpm) failed temperature accuracy testing with a reading of 13.2 degrees celsius (c), which was below the minimum specification of 15 degrees c.There was no patient involvement.